# SDR AALA202509128360

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 44,673 hours, 17,790 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 28 CEILING PANEL CABIN EMERGENCY LIGHT 208WL INOPERATIVE. MAINTENANCE RESEURED WIRE CONNECTION BETWEEN EMERGENCY LIGHT ASSEMBLY 208WL AND EMERGENCY POWER SUPPLY UNIT 13WL. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-51-00 WITH NO ISSUES NOTED.
